# SDR USAA060392

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 16,444 hours, 16,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111410202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE OF FLOORBEAM AT Y - 254 FRAME 19; CORROSION TASK JA-220-53500.  CUT OUT DAMAGED AREA, MANUFACTURED NEW FILLER AND ANGLE & INSTALLED PER SRM 53-00-14, DEFECT SIZE: .25 X .5 INCH.
